MathSciNet Relay Station
MathSciNet bibliographic data
MR344227 12A70 (10H10)
Chowla, S.; DeLeon, M. J. A note on the Hecke hypothesis and the determination of imaginary quadratic fields with class-number $1$. J. Number Theory 6 (1974), 261–263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement